On a Tauberian theorem of G. Ricci

Rajagopal, C. T. (1949) On a Tauberian theorem of G. Ricci Proceedings of the Edinburgh Mathematical Society (Series 2), 8 (3). pp. 143-146. ISSN 0013-0915

Full text not available from this repository.

Official URL: http://journals.cambridge.org/action/displayAbstra...

Related URL: http://dx.doi.org/10.1017/S0013091500002704


I prove in this note some theorems on Rieszian and Dirichlet summabilities involving a Tauberian hypothesis with gaps. One of the theorems (§ 2, Theorem A) has been proved by Ricci [4, § 6] in a slightly less general form. Another theorem (§ 3) contains a Riesz version of a (C, k)-summability problem studied by Meyer-König [1, Satz 1].

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:81296
Deposited On:06 Feb 2012 04:42
Last Modified:06 Feb 2012 04:42

Repository Staff Only: item control page